# SDR CA110929010

- Difficulty date: September 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 172R
- Aircraft time: 1,680 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 0510105365
- Condition: Damaged
- Part time: 2,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND CROSSOVER CABLE RUBS ON THE FAIRLEAD IT RESTS ON LOCATED BY THE AUTOPILOT ROLL SERVO.  NO DAMAGE OR CHAFING FOUND ON FAIRLEAD. FAIRLEAD AND AUTOPILOT SERVO WERE REMOVED TO PREVENT FURTHER WEAR ON NEW CABLE.
